# SDR 2016FA0000087

- Difficulty date: January 21, 2016
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N886FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496349
- Engine: Lyc O360A1H6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 13110352R
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ENGINE ROUGHNESS ON TAKEOFF.  BENCH INSPECTION SHOWED BOTH LT AND RT MAGNETO DISTRIBUTER DRIVE GEAR ARMS LOOSE, MFG HAS BEEN NOTIFIED.
